MAUDE Adverse Event Report: COVIDIEN KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295251
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 6/5/17.An investigation is currently under way; upon completion the results will be forwarded.
 
Event or Problem Description
The customer reports: short circuit because of getting wet.During incoming inspection at the service center the following was found: power cord burnt and check valve leaking.
 
Additional Manufacturer Narrative
A review of the information in the complaint file indicates evaluation and repair was performed by a medtronic technical center, therefore, this report will be based on information provided by the technical center.The compression system scd 700, was found to have its power cord burnt as a result of arcing from liquid ingress on the wall plug end.The cause of the reported condition for the damaged power cord could be attributed to handling for the device within the hospital setting, allowing for exposure to a liquid at the plug end of the power cord while plugged into mains.The product ifu contains symbols to keep the device dry.The power cord was replaced by the service center to correct the reported issue.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key6610622
Report Number3006451981-2017-05323
Device Sequence Number13455520
Product Code JOW
UDI-Device Identifier10884521129580
UDI-Public10884521129580
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number295251
Device Catalogue Number295251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2017
Initial Date Received by Manufacturer 05/08/2017
Supplement Date Received by Manufacturer05/08/2017
Initial Report FDA Received Date06/05/2017
Supplement Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1